| Model Number |
GLU TEST STRIP |
| Medical Device Problem Code |
Failure to Sense (1559)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
10/10/2021
Type of Reportable Event
Malfunction
Event or Problem Description
Nova biomedical (nova) was made aware of a potential issue regarding analysis of glucose results during the treatment of a patient while using an unidentified nova statstrip glucose meter.The user indicated the meter did not recognize the disposable test strip of lot 0321069249 when inserted.Another test strip from the same vial was used which also was not recognized by the meter.A second vial of test strips was used of an unknown lot and the meter recognized these strips when inserted and provided a result.No patient harm or adverse treatment due to the lack of results was reported.
Additional Manufacturer Narrative
There is currently a pending investigation.Nova is requesting additional information, and further details will be provided in a supplemental report.
Additional Manufacturer Narrative
Udi: (b)(4).No product was returned to nova biomedical for investigation.The manufacturer retains of the test strip lot: 0321069249 were tested using five retained meters.The test strips were used during analysis of multiple samples.During this usage, the reported error was not seen with the retained strips and the reported problem could not be reproduced.Device history record (dhr) reviews were performed for the test strips being used at the time of the event by a quality control investigator.The reviews included an assessment of the production, testing, and release of the meter and test strips.No abnormalities or concerns were noted, and the dhr indicated the released product met all specifications.The conclusion of the investigation is the reported customer complaint could not be reproduced after testing the retained test strips.A conclusive root cause was unable to be identified, and nova will continue to monitor for recurrence of similar events.